Traced monoidal categories

    Research output: Contribution to journalArticleResearchpeer-review

    Abstract

    Traced monoidal categories are introduced, a structure theorem is proved for them, and an example is provided where the structure theorem has application.

    LanguageEnglish
    Pages447-468
    Number of pages22
    JournalMathematical Proceedings of the Cambridge Philosophical Society
    Volume119
    Issue number3
    DOIs
    Publication statusPublished - 1996

    Fingerprint

    Monoidal Category
    Structure Theorem

    Cite this

    @article{31f532c599094db1ab3cf10d406581c8,
    title = "Traced monoidal categories",
    abstract = "Traced monoidal categories are introduced, a structure theorem is proved for them, and an example is provided where the structure theorem has application.",
    author = "Andr{\'e} Joyal and Ross Street and Dominic Verity",
    year = "1996",
    doi = "10.1017/S0305004100074338",
    language = "English",
    volume = "119",
    pages = "447--468",
    journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
    issn = "0305-0041",
    publisher = "Cambridge University Press",
    number = "3",

    }

    Traced monoidal categories. / Joyal, André; Street, Ross; Verity, Dominic.

    In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 119, No. 3, 1996, p. 447-468.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Traced monoidal categories

    AU - Joyal, André

    AU - Street, Ross

    AU - Verity, Dominic

    PY - 1996

    Y1 - 1996

    N2 - Traced monoidal categories are introduced, a structure theorem is proved for them, and an example is provided where the structure theorem has application.

    AB - Traced monoidal categories are introduced, a structure theorem is proved for them, and an example is provided where the structure theorem has application.

    UR - http://www.scopus.com/inward/record.url?scp=84999777145&partnerID=8YFLogxK

    U2 - 10.1017/S0305004100074338

    DO - 10.1017/S0305004100074338

    M3 - Article

    VL - 119

    SP - 447

    EP - 468

    JO - Mathematical Proceedings of the Cambridge Philosophical Society

    T2 - Mathematical Proceedings of the Cambridge Philosophical Society

    JF - Mathematical Proceedings of the Cambridge Philosophical Society

    SN - 0305-0041

    IS - 3

    ER -